# SDR ABXA2022060663

- Difficulty date: June 6, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767
- Aircraft serial: 22315
- Aircraft time: 91,176 hours, 23,227 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU FAILED DURING PUSHBACK, RETURNED TO GATE AND WAS GROUNDED BY MAINTENANCE. MAINTENANCE PERFORMED APU START IAW B767 AMM 49-11-01  OPS CHECK NORMAL AIRCRAFT REMAINS ETOPS 180. AIRCRAFT RETURNED TO SERVICE.
